[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]
[IP] site problems
- Subject: [IP] site problems
- From: "Wasson" <email @ redacted>
- Date: Sat, 17 Oct 1998 14:07:49 -0500
I've had another site go bad after 2 days, the trouble always is that at the
time it is happening I never know if I have miscalculated, just having a bad
day or if my site is actually no good. My glucose levels will seem to
fluctuate, a bolus will start to bring it down, but I still stay in the high
100's and lower 200's. As time goes on it will slowly climb into the upper
200's and 300's . By that time I'm feeling terrible and it finally hits me
that my site is bad. This time I tried the mixture of 1/5 velosulin and
Can anyone remember where in the archives everyone was talking about this?
I want to re-read it. I had a hard time trying to figure out how to get the
velo and humalog in the same syringe at the right ratio.
Can anyone else that mixes e-mail or post to this news group.
email @ redacted
Insulin-Pumpers website http://www.bizsystems.com/Diabetes/